# SDR CA150831001

- Difficulty date: August 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 7 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: GL51131061
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A NR OF GENERATOR CONTROL UNITS,  FAILED FTP ON MFG PRODUCTION LINE.  UNIT WILL NOT GO ONLINE AFTER BATTERY ISOLATION TEST AND COLD START FAULT CODE AF.  AS DISCLOSED BY SAFRAN (LABINAL POWER SYSTEM, GCU SN 7010 TO 7167 ARE SUSPECT.  AFFECTED UNITS ARE INSTALLED ON THE ACFT.
